Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 9, N. 1, 2017)
Papers
Miscellany
Issues
Vol. 9, N. 1, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Printed papers
Jaen J. Approx. Volumes 1-9


Volume 1

Hrushikesh N. Mhaskar (1-25)
Polynomial operators and local smoothness classes on the unit interval, II  Full text 
Ioan Rasa (27-36)
Asymptotic behaviour of certain semigroups generated by differential operators  Full text 
Paul Sablonničre (37-53)
Rational Bernstein and spline approximation. A new approach  Full text 
József Szabados (55-65)
Interpolation by elliptic functions  Full text 
Hakop Hakopian, Kurt Jetter and Georg Zimmermann (67-81)
Vandermonde matrices for intersection points of curves  Full text 
Manfred von Golitschek (83-96)
Penalized Least Squares Approximation Problems  Full text 
András Kroó (97-109)
New results and open problems in approximation of convex and star-like surfaces by algebraic level surfaces  Full text 
Marie-Laurence Mazure (111-143)
On differentiation formulae for Chebyshevian Bernstein and B-spline bases  Full text 
Jorge Bustamante and Lorena Morales de la Cruz (145-173)
Positive linear operators and continuous functions on unbounded intervals  Full text 
J. R. Illán González (175-193)
Interpolatory quadrature formulas for meromorphic integrands  Full text 
Ioan Rasa (195-204)
Asymptotic behaviour of iterates of positive linear operators  Full text 
Mikhail K. Potapov, Boris V. Simonov and Sergey Yu. Tikhonov (205-222)
Relations for moduli of smoothness in various metrics: functions with restrictions on the Fourier coefficientes  Full text 
Francesco Altomare, Vita Leonesa and Sabina Milella (223-256)
Bernstein-Schnabl operators on noncompact real intervals  Full text 
G. Mastroianni and M. G. Russo (257-291)
Fourier sums in weighted spaces of functions. A survey  Full text 

Volume 2

Douglas Mupasiri and Michael P. Prophet (1-12)
On the difficulty of preserving monotonicity via projections and related results  Full text 
Hans Strauss (13-30)
Least squares approximation and extremal properties  Full text 
Péter Vértesi (31-49)
Some remarks on quadrature formulae  Full text 
German A. Dzyubenko, Dany Leviatan and Igor A. Shevchuk (51-64)
Nikolskii-type estimates for coconvex approximation of functions with one inflection point  Full text 
Bernd Bank, Marc Giusti, Joos Heintz and Luis Miguel Pardo (65-77)
Bipolar varieties and real solving of a singular polynomial equation  Full text 
Kirill A. Kopotun and Bojan Popov (79-91)
Moduli of smoothness of splines and applications in constrained approximation  Full text 
Jesús M. Carnicer and Mariano Gasca (93-112)
Aitken-Neville formulae for multivariate interpolation  Full text 
Héctor Cuenya, Sergio Favier, Fabián Levis and Claudia Ridolfi (113-127)
Weighted best local ||.||-approximation in Orlicz spaces  Full text 
Gagik Ktryan (129-143)
On the number of maximal planes of GC2 set in R3  Full text 
Károly Nagy (147-161)
Approximation by weighted means of cubical partial sums of double Walsh-Fourier series  Full text 
A. Bultheel, R. Cruz-Barroso, P. González-Vera and F. Perdomo-Pío (163-191)
Computation of Gauss-type quadrature formulas with some preassigned nodes  Full text 
M. Ehler (193-214)
The Multiresolution Structure of Pairs of Dual Wavelet Frames for a Pair of Sobolev Spaces  Full text 
José A. Adell (215-239)
Edgeworth expansions for smooth functions of standardized subordinators via differential calculus for linear operators  Full text 
András Kroó and József Szabados (241-253)
On Bernstein and Chebyshev type problems for k-monotone polynomials  Full text 
Francesco Altomare and Sabrina Diomede (255-287)
Asymptotic formulae for positive linear operators: direct and converse results  Full text 
D. S. Lubinsky (289-301)
Old and New Geronimus Type Identities for Real Orthogonal Polynomials  Full text 

Volume 3

Jorge Bustamante (1-14)
Some inequalities related to the moduli of smoothness of polynomials  Full text 
Karl Deckers, Adhemar Bultheel and Francisco Perdomo-Pío (15-66)
Rational Gauss-Radau and rational Szegö-Lobatto quadrature on the interval and the unit circle respectively  Full text 
Marie-Laurence Mazure (67-86)
A duality formula for Chebyshevian divided differences and blossoms  Full text 
Kannika Khompurngson and Charles A. Micchelli (87-115)
Hide  Full text 
Yuri Farkov, Ushangi Goginava and Tengiz Kopaliani (117-133)
Unconditional convergence of wavelet expansion on the Cantor dyadic group  Full text 
Yoshihiro Sawano (135-141)
Pasting reproducing kernel Hilbert spaces  Full text 
Vladyslav Babenko, Sergiy Borodachov and Dmytro Skorokhodov (143-160)
Optimal cubature formulas related to tomography for certain classes of functions defined on a cube  Full text 
Armen Apozyan (161-172)
A six-dimensional counterexample for the GMd conjecture  Full text 
Laura Gori, Francesca Pitolli and Elisabetta Santi (173-191)
Refinable ripplets with dilation 3  Full text 
Héctor Pijeira, Yamilet Quintana and José M. Rodríguez (193-207)
Sobolev formal orthogonality on algebraic curves and extensions of Favard theorem  Full text 
Shayne Waldron (209-226)
Affine generalised barycentric coordinates  Full text 
I. Bruj and J. Müller (227-239)
The concept of Faber derivative in saturation theory  Full text 
Mirella V. Mello, Vanessa G. Paschoa, Teresa E. Pérez and Miguel A. Pińar (241-259)
Multivariate Sobolev-type orthogonal polynomials  Full text 
Michael S. Floater (261-270)
The loss of Hölder regularity of four-point interpolatory subdivision on irregularly spaced points  Full text 
Claude Brezinski (271-280)
On Padé approximants and the ε-algorithms for vectors in 2 and 3 dimensions
 Full text 

Volume 4

Ágota P. Horváth and Péter Vértesi (1-13)
A contribution to the Grünwald–Marcinkiewicz theorem  Full text 
Marie-Laurence Mazure (15-45)
From Taylor interpolation to Hermite interpolation via duality  Full text 
Paul Sablonničre (47-59)
Explicit formulas for compactly supported radial basis functions with minimal degree  Full text 
Vesselin Vatchev (61-71)
An inverse of the running average operator for algebraic polynomials and its applications to shape preserving spline interpolation  Full text 
Vilmos Totik (73-83)
On normality of orthogonal polynomials  Full text 
Laura Castańo–García and Juan José Moreno–Balcázar (85-99)
Varying Sobolev type orthogonal polynomials: the Laguerre case  Full text 
J. Cacoq and G. López Lagomasino (101-120)
Convergence of row sequences of simultaneous Fourier-Padé approximation  Full text 
H. Hakopian and A. Malinyan (121-136)
Characterization of n-independent sets with no more than 3n points  Full text 
Jorge Bustamante and Miguel A. Jiménez Pozo (137-155)
Cheney and Sharma type operators and Korovkin test functions  Full text 
Horst Alzer and Qinghe Yin (157-170)
On trigonometric sums in two variables  Full text 

Volume 5

Vitaly E. Maiorov (1-18)
Moments of shifted radial functions with respect to orthogonal system of polynomials on the ball  Full text 
Bilal T. Bilalov and Tofiq I. Najafov (19-34)
On basicity of systems of generalized Faber polynomials  Full text 
Jesús M. Carnicer and Charles A. Micchelli (35-60)
Maximum entropy of nonnegative functions subject to convex constraints  Full text 
Ali Guven (61-80)
Approximation of continuous functions by de la Vallée-Poussin means of Fourier series on hexagonal domains  Full text 
Héctor H. Cuenya and David E. Ferreyra (81-99)
Best local approximation and lateral differentiability  Full text 
Jorge Bustamante and Miguel A. Jiménez-Pozo (101-178)
Meyer-König and Zeller operators and some of their modifications  Full text 
Nattapong Bosuwan, Guillermo López Lagomasino and Edward B. Saff (179-208)
Determining singularities using rows of Padé-orthogonal approximants  Full text 

Volume 6

Vladislav Babenko, Yuliya Babenko, Nataliya Parfinovych and Dmytro Skorokhodov (1-36)
Exact asymptotics of the optimal Lp-error of asymmetric linear spline approximation  Full text 
Gradimir V. Milovanovic (37-68)
Methods for the computation of slowly convergent series and finite sums based on Gauss-Christoffel quadratures  Full text 
Dinh Dung, Nguyen Van Dung and Nguyen Dinh Hoa (69-86)
Whitney’s theorem for local anisotropic polynomial Lp-approximation, 0 < p < 1  Full text 
Asuman G. Aksoy and José M. Almira (87-116)
On Shapiro’s lethargy theorem and some applications  Full text 
Paul Sablonničre (117-142)
Approximation by Baskakov quasi-interpolants  Full text 
Carlo Bardaro and Ilaria Mantellini (143-165)
Asymptotic expansion of generalized Durrmeyer sampling type series  Full text 
Marie-Laurence Mazure (167-198)
Polynomial spaces revisited via weight functions  Full text 
Jilali Abouir, Brahim Benouahmane and Abdelatif Elbouchouki (199-217)
A new family of multivariate matrix Pad approximants  Full text 
Bernhard Beckermann and Michel Crouzeix (219-231)
Faber polynomials of matrices for non-convex sets  Full text 
Davide Lettieri, Carla Manni and Hendrik Speleers (233-260)
Piecewise rational quintic shape-preserving interpolation with high smoothness  Full text 
German A. Dzyubenko, Dany Leviatan and Igor A. Shevchuk (261-295)
Pointwise Estimates of Coconvex Approximation  Full text 

Volume 7

Aref K. Kamal (1-9)
Finite dimensional Chebyshev subspaces of spaces of discontinuos functions  Full text 
Zoltán Markó (11-56)
Weighted gamma-K-functional and gamma-modulus of smoothness on the semiaxis  Full text 
Horst Alzer (57-95)
On inequalities for the Gamma Function  Full text 
Sorin G. Gal and Heiner Gonska (97-121)
Grüss and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables  Full text 
Vasiliy A. Prokhorov (123-136)
On rational approximation and the discrete Hankel Operator  Full text 
V. Bayramyan, H. Hakopian and S. Toroyan (137-148)
A simple proof of the Gasca-Maeztu conjecture for n = 4  Full text 
József Szabados (149-150)
Erratum to ”Interpolation by Elliptic Functions”  Full text 
Mehrdad Simkani (151-164)
Regions of convergence for rational function series  Full text 
Fabián E. Levis and Claudia N. Rodriguez (165-175)
Multipoint Padé Approximants as Limits of Rational Functions of Best Approximation, Complex Domain  Full text 
Thomas Kunkle (177-201)
More on Favard interpolation from subsets of a rectangular lattice  Full text 
Martin D. Buhmann and Feng Dai (203-230)
Compression using quasi-interpolation by radial basis functions  Full text 
Fahreddin G. Abdullayev, Pelin Özkartepe (231-261)
Uniform and poitwise polynomial inequalities in regions with cusps in the weighted Lebesgue space  Full text 
Tivadar Danka (263-289)
Christoffel functions on Jordan curves with respect to measures with jump singularity  Full text 
Yauheni Rouba, Kanstantin Smatrytski and Yauheni Dirvuk (291-308)
Rational quasi-Hermite-Fejér-type interpolation and Lobatto-type quadrature formula with Chebyshev-Markov nodes  Full text 

Volume 8

Elena E. Berdysheva and Eman Al-Aidarous (1-26)
Szász-Mirakjan-Durrmeyer and Baskakov-Durrmeyer operators with respect to arbitrary measure  Full text 
Bernhard Moessner and Nada Sissouno (27-32)
A note on tensor-product spline approximation via extension operators  Full text 
Annie Cuyt, Wen-shin Lee and Xianglan Yang (33-58)
On tensor decomposition, sparse interpolation and Padé approximation  Full text 
Alexander V. Tovstolis (59-73)
Bernstein and Nikolskii type inequalities for entire functions of exponential type in Hardy spaces in tubes  Full text 
Jorge Bustamante and Miriam Cisneros-Martínez (75-95)
A strong inverse theorem for Bernstein operators in weighted spaces  Full text 
Mitsuo Izuki and Takahiro Noi (97-112)
The Hardy–Littlewood maximal operator on some critical weighted Herz spaces with variable exponent  Full text 
Doron S. Lubinsky and Walter Van Assche (113-149)
Simultaneous Gaussian quadrature for Angelesco systems  Full text 
Nattapong Bosuwan (151-173)
On Montessus de Ballore’s theorem for nonlinear Padé-orthogonal approximants  Full text 
José M. Almira (175-181)
On Loewner’s characterization of polynomials  Full text 
S. I. Bezkryla, O. N. Nesterenko and A. V. Chaikovs'kyi (183-190)
On high orders moduli of continuity generated by semigroups of operators  Full text 


Volume 9 No.1

Igor E. Pritsker (1-24)
Expected zeros of random orthogonal polynomials on the real line  Full text 
Giuseppe Mastroianni and József Szabados (25-36)
Barycentric interpolation at equidistant nodes  Full text 
V. N. Temlyakov (37-63)
The Marcinkiewicz-type discretization theorems for the hyperbolic cross polynomials  Full text 
Ferenc Weisz (65-83)
Lebesgue points and convergence over cone-like sets  Full text 
Avram Sidi (85-104)
A de Montessus type convergence study for a vector-valued rational interpolation procedure of epsilon class  Full text 


Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 21/06/2018,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno